# SDR TRAX200700920

- Difficulty date: July 3, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 7,537 hours, 4,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD LOWER SIDE WALL ANGLE BRACKET CRACKED (MARK).  REMOVED FASTENERS, MOTOR PULLEY BRACKET AND DID CUT-OUT IAW BOMBARDIER REO 670-52-11-072.  EDDY CURRENT INSPECTED, NO CRACKS NOTED PER NDTM 51-20-06.  FABRICATED PARTS AND INSTALLED IAW BOMBARDIER REO 670-52-072.  SUPPLEMENTAL - SDR CLOSED 07/10/07.
